MAUDE Adverse Event Report: SYNTHES GMBH FLUTE TIP GUIDE WIRE LENGTH 400MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH FLUTE TIP GUIDE WIRE LENGTH 400MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SD357.399
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on unknown date an event occurred while implanting a frn nail, short drive cap broke within the insertion handle.Guide wires also hit the nail intra-op, switched to threaded and worked fine.There was surgical delay of 3min.There was no patient consequence.This report is for one (1) flute tip guide wire length 400mm.This is report 6 of 7 for complaint.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FLUTE TIP GUIDE WIRE LENGTH 400MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 4436
SZ   4436
MDR Report Key14773113
Report Number8030965-2022-04215
Device Sequence Number1294757
Product Code LXH
UDI-Device Identifier10886982263056
UDI-Public(01)10886982263056
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD357.399
Device Catalogue NumberSD357.399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2022
Initial Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown